HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Anxiety (https://www.healthboards.com/boards/anxiety/)
-   -   Are these Prozac side effects? (https://www.healthboards.com/boards/anxiety/972883-these-prozac-side-effects.html)

Berkboston 01-25-2014 02:00 PM

Are these Prozac side effects?
 
Hi All,

On Dec 7th, I was switched from 40mg Celexa (which I had been on for more than 10 years) to 20mg of Prozac bc of the new cardiac warnings on Celexa.
I did well for the first 3 weeks.

Then, on Jan first, I started having frequent lightheaded/dizzy spells, started feeling uncoordinated, having shaky hands, muscles in my face started to feel weird when I was speaking. I've been like this for 4 weeks now. My dizziness is very odd. It's not a spinning sensation, it's more like a few seconds of disorientation/weakness, just like when you stand up too quickly and get a head rush. These spells, however, happen when I am already up walking around. On bad days I have many of these an hour.

Has this ever happened to anyone while stopping Celexa, or starting Prozac? My doc is very skeptical about it being Prozac since I was on it for 3 weeks before the dizziness started.

I have already seen my doc, an EENT and a Neurologist, had my ears tested, had a brain and neck MRI and MRA, and no one has any answers.

flitz 01-31-2014 08:57 AM

Re: Are these Prozac side effects?
 
It's quite possible. Ask your doc to go back on celexa, black box warnings are just items to be noted so if you have a heart attack and sue they can say they told you so. All ssri drugs have an increased risk of killing you whether they tell you so or not but the risk versus benefit must be weighed for a quality of life and probability of morbidity. You could die from using aspirin, birth control pills, tylenol etc. A med that works is a treasure


All times are GMT -7. The time now is 07:54 AM.